# SDR CALA2021030100242

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 65,243 hours, 27,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620451
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-52-4-6031. LEFT FWD EMERGENCY EXIT DOOR, FWD AND AFT LOAD T RANSMITTING PROFILES CRACKED. REF BY PEMCO NR.10589.0324 REPLACED LH FWD EMERGENCY EXIT DOOR FWD AND AFT LOAD TRASMITTING PROFILES IAW A320 IPC 52-21-00-01B, A320 SRM 51-72-11-911-001, AND PEMCO ESR NO 15592. COMPLETED BY V933015, INSP BY Q957,
